| 
Citations
 | 
   web
Asenjo, F. A., & Hojman, S. A. (2021). Reply to Comment on 'Do electromagnetic waves always propagate along null geodesics?' Reply. Class. Quantum Gravity, 38(23), 238002.
toggle visibility
Caniupan, M., Bravo, L., & Hurtado, C. A. (2012). Repairing inconsistent dimensions in data warehouses. Data Knowl. Eng., 79-80, 17–39.
toggle visibility
Lespay, H., & Suchan, K. (2021). A case study of consistent vehicle routing problem with time windows. Int. Trans. Oper. Res., 28, 1135–1163.
toggle visibility
Murrugarra, R., Wallace, W., & Yushimito, W. (2021). The effect of consistency in estimating link travel times: A data fusion approach. Transport. Plan. Techn., 44(6), 608–628.
toggle visibility